# SDR ASOA98079

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Cracked
- Location: Cockpit
- Part time: 1,966 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL/SWF - FLT 7810 - EN ROUTE AT 33,000 FEET, THE LT WINDOW BEGAN TO CRACK (FORWARD RT CORNER).  CREW DECLARED AN EMERGENCY AND DIVERTED INTO ROA WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  THE WINDOW CONTINUED TO CRACK DURING DESCENT DOWN REPLACED THE WINDOW.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE. TAT:  1,965.5 HOURS.  (X)
